On the behavior of solutions of the Dirichlet problem for nonlinear equations in unbounded domains
Doklady Akademii Nauk, Tome 239 (1978) no. 4, pp. 797-799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_4_a11,
author = {N. M. Suleimanov},
title = {On the behavior of solutions of the {Dirichlet} problem for nonlinear equations in unbounded domains},
journal = {Doklady Akademii Nauk},
pages = {797--799},
year = {1978},
volume = {239},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_4_a11/}
}
TY - JOUR AU - N. M. Suleimanov TI - On the behavior of solutions of the Dirichlet problem for nonlinear equations in unbounded domains JO - Doklady Akademii Nauk PY - 1978 SP - 797 EP - 799 VL - 239 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1978_239_4_a11/ LA - ru ID - DAN_1978_239_4_a11 ER -
N. M. Suleimanov. On the behavior of solutions of the Dirichlet problem for nonlinear equations in unbounded domains. Doklady Akademii Nauk, Tome 239 (1978) no. 4, pp. 797-799. http://geodesic.mathdoc.fr/item/DAN_1978_239_4_a11/